# SDR CHQA200600022

- Difficulty date: January 30, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 11,294 hours, 8,770 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 8322
- Condition: Melted
- Location: Cockpit
- Part time: 10,401 hours, 7,905 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5342 - STL-MSP - WHEN WINDOW HEAT IS ON AND AIRCRAFT ENTERS ICING CONDITIONS, BOTH SHIELDS BEGIN TO SMOKE NEAR THE SENSOR BOX ONLY WHEN AIRCRAFT ANTI ICE SYSTEM IS ON.  INSPECTED AND FOUND GROUND TERMINAL OF NR 2 WINDSHIELD MELTED.  REMOVED AND REPLACED NR 2 WINDSHIELD AND TERMINAL END OF GROUND WIRE.  OPS CHECK GOOD IAW EMB MM 56-10-01.
